Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Taking Videx EC on a Full Stomach
Feb 27, 2004

I read some time ago in one of your newsletters that taking Videx on a full stomach was not considered a problem anymore. Is this right? Sometimes it becomes complicated to have to look at your watch every time you have dinner so that you can count "two hours" after that in order to take Videx. I'm currently taking Videx EC 400 mg once daily. The second comment I read was that taking Nevirapine and Videx together was not a problem. Is this right? I'm currently taking Nevirapine 200 mg (2 tablets) once daily. I usually take it before Videx but would like to know whether it's wrong to take them together if I forget Nevirapine first.

Thank you for your all your help for people living with HIV.

Fred

Response from Dr. Henry

It is still recommended to take Videx on an empty stomach. If one is taking it at the same time as tenofovir (Viread) then the dose of ddI can be reduced and the ddI can be taken with food in most cases and still wind up with a decent ddI level/effect. KH



Previous
Poor Memory and Low sex drive
Next
what is considered a "high" viral load?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement